Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82024
Title: Mongolism, leukemia and sex chromatin anomalies.
Authors: Shetty, K T
Sharma, N L
Wahal, K M
Issue Date: 1-Apr-1966
Citation: Shetty KT, Sharma NL, Wahal KM. Mongolism, leukemia and sex chromatin anomalies. Indian Journal of Pediatrics. 1966 Apr; 33(219): 103-6
URI: http://imsear.hellis.org/handle/123456789/82024
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.